The cause of the brownish discoloration could be in the prostate.
"Red blood indicates new and dark (brownish) discoloration indicates previous bleeding. Prostatic bleeding often is associated with gross blood during urination. This typically will occur with initiation or at the end of urination (as opposed to being throughout the entire stream). With the latter, it is often manifest as spots of blood on the underwear, pajamas or bed sheets.. Irritation of the gland (prostatitis) can also cause it to become inflamed and predisposed to bleed. Some factors leading to inflammation include too frequent or too infrequent ejaculation, sexual arousal without ejaculation, withdraw at the time of ejaculation, excessive alcohol or spicy foods, prolonged sitting or bike riding, etc. The prostate may then become secondarily infected and require antibiotic therapy for cure. Sometimes as the prostate gradually enlarges with age, friable veins called varices develop on its surface. These are also prone to tearing. In such cases, Proscar is sometimes prescribed to shrink both the prostate and the veins. Although hematospermia is not a typical sign of prostate cancer, its presence may indicate an increased risk of prostate cancer. It is exceedingly rare to have prostate cancer before age 40"
However, check if the discoloration is seen repeatedly.
An evaluation by a urologist is essential to rule out any serious conditions.
Sometimes, too infrequent ejaculation can also result in discolored semen on ejaculation, but this clears up after 1-2 ejaculations.
Do keep us posted on your doubts and progress.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.